# SDR CA110419003

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 16,203 hours
- Engine: Cont O200A
- System (JASC): 2701 · Control Column Section
- Part: Universal Joint
- Part number: 0411257
- Condition: Broken
- Location: Control Column
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A 50 HR INSPECTION THE CO-PILOT CONTROL COLUMN UNIVERSAL JOUNT WAS LOOSE. WHEN THE RUBBER SLEEVE WAS REMOVED, 1 OF THE UNIVERSAL JOINT PINS WAS FOUND BROKEN. THE RUBBER SLEEVE DID ITS JOB AND KEPT THE U-JOINT FROM COMING APART.  THE U-JOINT WAS REPLACED WITH A NEW ONE.
